# SDR DALA1017686313

- Difficulty date: July 28, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N30268
- Make and model: Boeing 747451
- Aircraft serial: 673US
- Aircraft time: 48,120 hours, 6,086 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS AISLE LIGHT INOP AT ROW 66H.  RECONNECTED CONNECTOR, CHECKS OK.
